Paper Publications

Adaptive dynamics programming for H∞ control of continuous-time unknown nonlinear systems via generalized fuzzy hyperbolic models

Release time:2022-09-04  Hits:

Journal:IEEE Transactions on Systems, Man, and Cybernetics: Systems



Indexed by:SCI JCR Q1

Page Number:3996 – 4008

Translation or Not:no

NO. 3-11, Wenhua Road, Heping District, Shenyang, P. R. China
Copyright 2020 Northeastern University | 110819 | 辽ICP备11009868号-3 |

Click:| The Last Update Time:--| Open time:-- |MOBILE Version